A weighted Ostrowski type inequality for functions with values in Hilbert spaces and applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2003) A weighted Ostrowski type inequality for functions with values in Hilbert spaces and applications. Journal of the Korean Mathematical Society, 40 (2). pp. 207-224. ISSN 0304-9914

Abstract

Some weighted Ostrowski type integral inequalities for vector-valued functions in Hilbert spaces are given. Applications for quadrature rules with values in Hilbert spaces are also pointed out.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2420
Official URL http://www.kms.or.kr/home/kor/article/journal/abst...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID5723, Ostrowski’s inequality, vector-valued functions, Bochner’s integral
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login